Extremal rays on smooth threefolds

Metadatas

Date

1991

type
Language
Identifiers
  • handle:  10670/1.1av9bv
  • ASENS_1991_4_24_3_339_0
  • oai:numdam.org:ASENS_1991_4_24_3_339_0
  • citation: Annales scientifiques de l'École Normale Supérieure, Sér. 4, 24 no. 3, 1991, 339-361
  • MR 92f:14034
  • Zbl 0753.14036
Organization

Cellule Mathdoc


Cite this document

János Kollár, « Extremal rays on smooth threefolds », Annales scientifiques de l'École Normale Supérieure, ID : 10670/1.1av9bv


Metrics


Share / Export

From the same authors

Within the same disciplines